# SDR AALA201908309032

- Difficulty date: July 24, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 57,045 hours, 16,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER EDGE OF THE POTABLE WATER SERVICE PAN BETWEEN BS 347 AND BS 365, BETWEEN BS S21R AND S23R. REPLACED PAN PER SRM 51-40-02.
